# SDR DALA2021122308008

- Difficulty date: December 17, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N320US
- Make and model: Airbus A320-211
- Aircraft serial: 213
- Aircraft time: 88,640 hours, 40,505 cycles
- System (JASC): 2140 · Heating System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3220 - ATO - AT LESS THAN 10KTS DUE TO AFT CARGO HEAT FAULT ECAM MESSAGE WHICH CAUSED AN ABORTED TAKE OFF. CORRECTIVE ACTION: CREW DEFERRED CARGO HEAT SYSTEM PER MEL. FLIGHT CONTINUED. CURRENTLY ON MEL.
